CASE REPORTS
JOURNAL ARTICLE
Add like
Add dislike
Add to saved papers

Linear IgA Bullous Dermatosis Secondary to Infliximab Therapy in a Patient with Ulcerative Colitis.

Linear IgA bullous disease (LABD) is a rare vesiculobullous autoimmune skin disorder whose etiology and pathogenesis are not completely understood. Its occurrence has been related to malignancies, inflammatory diseases and several drugs. This report describes a 49-year-old Caucasian male with a 14-year history of ulcerative colitis who received infliximab to treat the refractory course of his bowel disease. During induction therapy with infliximab, he developed LABD. Treatment with infliximab was discontinued, and the skin lesions were successfully treated with oral steroids and dapsone. Considering the close chronological relation between administration of the tumor necrosis factor-α inhibitor and onset of the skin disease, we hypothesize that this is the first reported case of infliximab-induced LABD. Similar to psoriasis, it may represent a 'paradoxical' autoimmune reaction triggered by anti-tumor necrosis factor-α therapy.

Full text links

We have located links that may give you full text access.
Can't access the paper?
Try logging in through your university/institutional subscription. For a smoother one-click institutional access experience, please use our mobile app.

For the best experience, use the Read mobile app

Mobile app image

Get seemless 1-tap access through your institution/university

For the best experience, use the Read mobile app

All material on this website is protected by copyright, Copyright © 1994-2024 by WebMD LLC.
This website also contains material copyrighted by 3rd parties.

By using this service, you agree to our terms of use and privacy policy.

Your Privacy Choices Toggle icon

You can now claim free CME credits for this literature searchClaim now

Get seemless 1-tap access through your institution/university

For the best experience, use the Read mobile app